MathSciNet Relay Station
MathSciNet bibliographic data
MR2487221 (2009m:03013) 03B30 (03D80 03F35 05D10)
Dzhafarov, Damir D.; Hirst, Jeffry L. The polarized Ramsey's theorem. Arch. Math. Logic 48 (2009), no. 2, 141–157.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement